# SDR QXEA200700643

- Difficulty date: April 16, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 9,576 hours, 6,757 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Failed
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DEN - RECEIVED A INBOARD FLIGHT SPOILERS AND INBOARD SPOILERONS CAUTION MESSAGE WHEN FLIGHT SPOILERS WERE DEPLOYED IN FLIGHT.  ON LANDING AFTER TOUCHDOWN, THE RIGHT INBOARD SPOILER DEPLOYED BUT THE LEFT DID NOT.  MAINTENANCE INTERROGATED THE MDC AND FOUND A L IB MFS PCU FAILED PCU JAM MESSAGE.  CLEARED BY SERVICE LETTER CRJ-700-SL-27-052D.  NO OTHER FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
